# SDR SWAA010338

- Difficulty date: February 2, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 54,083 hours, 34,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 3 EXTERNAL LT FUSELAGE SKIN CRACK BETWEEN BS 727C & BS 747, WL 208.1.  REPAIRED SKIN PER SRM.
